# SDR GTIA9700167

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3350 · Emergency Lighting
- Part: Emerg Lighting
- Condition: Popped Out
- Location: Seat Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLT 854 - EMERGENCY TRACK LIGHTING STRIP POPPED OUT OF SEAT TRACK FORWARD PART OF CABIN.  REINSTALLED EMERGENCY TRACK LIGHTING STRIP AT FORWARD CABIN.  OPS CHECK GOOD IAW MM 33-53-0.  (M)
